Ibuprofen Packs with 2 Tablets – Pack of 100

SKU: 945010 Category: Tags: , , , , ,

Pack of 100 200mg ibuprofen packets, 2 tablets per packet.

$18.99

Great deal on portable pain and cold relief tablets! Use for the temporary relief of aches, pains, headaches, pains associated with the common cold, toothache, muscular aches, backache, menstrual gramps, and arthritis, and for the reduction of fever. These ibuprofen packets are great to carry in your purse, wallet, survival (first aid) kit, glove box, or even your pocket. Active Ingredient: Ibuprofen 200 mg. 

Additional information

Weight 1 lbs
Dimensions 2 × 2 × 4 in
Medical

Reviews

There are no reviews yet.

Be the first to review “Ibuprofen Packs with 2 Tablets – Pack of 100”

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.